An Alternative Proof of Hill's Criterion of Freeness for Abelian Groups
Palabras clave:
Abelian group, Freeness, Hill's criterion, G(\aleph_0)-family, Purity (es)
In this note we provide a different proof of Hill's criteria of freeness for abelian groups. Our proof hinges on the construction of suitable $G(\aleph_0)$-families of subgroups of the links in Hill's theorem and, ultimately, on the construction of such a family of pure subgroups of the group itself.
Visitas a la página del resumen del artículo
307
Descargas
Los datos de descarga aún no están disponibles.
Cómo citar
Macías-Díaz, J. E. (2010). An Alternative Proof of Hill’s Criterion of Freeness for Abelian Groups. Revista Colombiana De Matemáticas, 44(1), 59-64. https://revistas.unal.edu.co/index.php/recolma/article/view/28595
Licencia
Derechos de autor 2010 Revista Colombiana de Matemáticas

Esta obra está bajo una licencia internacional Creative Commons Atribución 4.0.